Top
10
Doctor insights on: Small Bumps Under Socks Taking Amoxecellin For Infantago Can It Be Skayves

Share
1

1
Small bumps under socks taking amoxecellin for infantago can it be skayves?

Small bumps under socks taking amoxecellin for infantago can it be skayves?

Possible scabies: A scabies infection typically has red bumps, with small red lines due to the scabies mites moving around under your skin. In your case, if you are taking Amoxicillin and you finish the prescription with no improvement of your symptoms, go back to the doctor you saw so another treatment can be prescribed. ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


2

2
Found a lil red bump near my vagina while i was on amoxicillin 875 mg 2x a day. It's just 1 bump n it doesn't itch. It's red n hurts a lil to touch?

Found a lil red bump near my vagina while i was on amoxicillin 875 mg 2x a day. It's just 1 bump n it doesn't itch. It's red n hurts a lil to touch?

See an OB/GYN: Without being able to examine this have no idea what this may be. You need to be seen and diagnosed and then treated. ...Read more

3

3
I was put on amoxicillin for a tooth abscess. I broke out in hive; stopped taking the med, but still have the bumps. How long until my skin clears?

I was put on amoxicillin for a tooth abscess. I broke out in hive; stopped taking the med, but still have the bumps. How long until my skin clears?

Call dentist: You should take benedryl and this will help, the hives clear up quickly. The time will depend on how serious your allergic reaction is. Call the dentist that is treating your tooth and let them know what happened. It is still important to treat your infection. ...Read more

See 2 more doctor answers
5

5
Is it possible to develop an allergic reaction to an antibiotic while you're taking it? I'm on my second week of amoxicillin and this morning woke up with red bumps all over. I break out in hives with penicillin and sudafed which is why i ask. Thanks.

Is it possible to develop an allergic reaction to an antibiotic while you're taking it? I'm on my second week of amoxicillin and this morning woke up with red bumps all over.  I break out in hives with penicillin and sudafed which is why i ask.

Thanks.

Amoxicillin : Amoxicillin is very closely related to penicillin. People with a true penicillin allergy like you (causing hives) should not take amoxicillin. I would suggest stopping the medication and calling your doctor right away to find out what to do next. You may need medication to stop the allergic reaction and perhaps a different antibiotic, depending on the reason it was prescribed. People have been known to show allergic symptoms after taking antibiotics for several days and even if they have taken the same antibiotic before and have not had problems. I hope this answers your question. Thanks! ...Read more

See 2 more doctor answers
6

6
Been fighting possible ear infection. Took amoxicillin for 8 days and now taking augmentin (amoxicillin and clavulanate) to finish clearing up. About 4 days ago, got a pimple/bump just on the entrance of ear opening. What caused it?

Been fighting possible ear infection. Took amoxicillin for 8 days and now taking augmentin (amoxicillin and clavulanate) to finish clearing up. About 4 days ago, got a pimple/bump just on the entrance of ear opening. What caused it?

Not related: If the diagnosis of a middle ear infection is correct and that is the reason you have been placed on an antibiotics, the pimple/bump at the entrance of your ear canal is unrelated. Possible causes are insect bite, q-tip injury. There is no relationship between a middle ear infection and the pimple. ...Read more

7

7
An itch in vagina &anus area, been taking amoxicillin for throat infection so maybe a yeast infc.? And now tiny itchy red bumps on lower ab- help!

An itch in vagina &anus area, been taking amoxicillin for throat infection so maybe a yeast infc.? And now tiny  itchy red bumps on lower ab- help!

Allergic reaction: The itch can be due to a yeast infection secondary to taking the amoxicillin. The itchy red bumps can be signs of an allergic reaction to the medication. Show it to your doctor and stop taking the medicine until you do. ...Read more

See 1 more doctor answer
8

8
I have this red hard bump on my number 18 right at the gum line. It does not hurt. Have taken a 7 day course of amoxicillin and no change. ?

Wrong antibiotics: A red hard bump is a fistula, or a draining tract for the tooth #18 endodontic infection. The drug of choice for the endodontic infection is clindamycin, not Amoxicillin since it can penetrate bone and providing action at the point of interest (bone). Amoxicillin is for soft tissue swelling/infection application. Drug is only to treat the symptom. Root canal therapy will treat the cause. ...Read more

See 1 more doctor answer
9

9
I have bumps all over with no help from amoxicillin and zyrtec, (cetirizine) any ideas on what it could be? They only itch severely at around 6 every morning

Hard to tell: without examination or at least a picture, looks like you have seen a doctor, as you were prescribed amoxicillin, it can be hives of urticaria, as it flares up in early morning, or it can be something else, keep taking the medicine as prescribed, see your doctor / another doctor again, you might need extra doses or other meds, take care ...Read more